Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
129 Doctors are Online

Swelling in lip, pimples inside mouth, rash in the corner after taking antibiotics for fever. What could this be?

Why is my top lip swelling . I have some pimples at the top of my mouth from the inside and it looks like theirs a rash at the corner right side of my mouth with weird pimples on it.... What could this be? Also, before I got all of these I went to the doctor because I had a really big fever and they gave me antibiotics for it but then after I got all of these things.
Asked On : Wed, 2 Jan 2013
Answers:  1 Views:  84
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
,   ,   ,   ,  
Dermatologist 's  Response
hello dear, i would like to know whether u had itching in those lesions at corner of ur mouth.
there can be 2 things either it is drug reaction or
herpes labialis infection.
with your history i think it is herpes labialis infection.
u can use oint acyclovir 5 times a day for 7 day. this may relieve u
Answered: Wed, 2 Jan 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor